On bipartitional functions

Sukhatme, P. V. (1938) On bipartitional functions Philosophical Transactions of the Royal Society of London - Series A: Mathematical and Physical Sciences, 237 (780). pp. 375-409. ISSN 0080-4614

Full text not available from this repository.

Official URL: http://rsta.royalsocietypublishing.org/content/237...

Related URL: http://dx.doi.org/10.1098/rsta.1938.0011


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to The Royal Society.
ID Code:37311
Deposited On:23 Apr 2011 12:19
Last Modified:23 Apr 2011 12:19

Repository Staff Only: item control page